# SDR CA050722005

- Difficulty date: July 19, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Aircraft time: 11,088 hours
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 5101 · Aircraft Structures
- Part: Radio
- Condition: Inoperative
- Location: Nav/Com
- Component: Nav/Com, King, 069102434
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) RETURNED TO BASE WITH NO WORKING RADIOS. IT WAS RETURNING FROM WERE IT HAD BEEN RAINING HEAVILY WHILE THEY WERE ON THE GROUND. IT WAS FOUND THAT SOME MOISTURE HAD MADE ITS WAY FROM AN UNKNOWN LOCATION ABOVE THE RADIOS AND WORKED ITS WAY DOWN DURING FLIGHT. THE SOUCE OF THE LEAK IS BEING INVESTIGATED AT PRESENT.
